# SDR TWAA9708006

- Difficulty date: January 9, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N9420D
- Make and model: Doug DC-9-82
- Aircraft serial: 49824
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Web
- Condition: Corroded
- Location: Aft Press Blkhd
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCI - DURING CHECK 'C', FOUND CORROSION ON AFT PRESSURE BULKHEAD FORWARD FACE AT 6 O'CLOCK POSITION.  CUT OUT DAMAGE AND REPAIRED WITH INSTALLATION OF DOUBLERS, LONGERON FITTINGS, 29L/28R.  REINSTALLED WEB PER SRM 51-30, PAGE 11, AND SRM 51-30-2, SRM 53-30-3.  AIRCRAFT TOTAL TIME:  19,271 HOURS; 15,595 CYCLES.  (X)
